# SDR SWAA2022021663432

- Difficulty date: July 21, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 34,892 hours, 20,833 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Elongated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLES ENLARGED ON #3 CANOE AT INBOARD SIDE MIDDLE BULB SEAL SEGMENT. (REF INBOUND MTSI-6431) / REMOVED DAMAGE TO FASTENER HOLES AND ACCOMPLISHED REPAIR REF SRM 57-53-70-2R-2 ALTERNATIVE 2.
